Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tired, dizzy, vomitting sensation, bloated. Taking pills make more sick. Suggestions?

hey , well that last 4 mornings i wake up super tired,and dizzy. then i run to the bathroom . i feel like important about to vomit most of the day. i feel super bloated and it hurts to put fitting pants on . the pain comes and goes all day. the doctors don't seem to help with always giving pills that make me more sick. i feel like i am a zombie. please help !!!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

You definitely should have some diagnostics. Dizziness and weakness can be caused by chronic anemia or dehydration. Your symptoms can be caused by partial bowels obstruction. It is more possible if you have had any surgeries before or are over the age of 50. Please force your doctor to do some tests (or find another one).

You should have abdominal ultrasound, abdominal X-ray, blood work, liver tests, stool tests at first. If nothing will be found, colonoscopy and abdominal CT with oral contrast should be next.

Hope this will help.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor